Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Charleston, WV

April 8, 20115 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2011, 5:09 PM EDT for 5 counties in West Virginia. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 5:09 PM EDT (21:09 UTC)
Expired
Apr 8, 2011, 6:00 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boone County, WV, Logan County, WV, Mingo County, WV, Raleigh County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 48 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:21 PM EDTHAIL 12 Sw Chapmanville, WV
Apr 8, 5:23 PM EDTTSTM WND DMG6 N Logan, WVMULTIPLE TREES DOWN AND HAIL COVERING THE GROUND.
Apr 8, 5:23 PM EDTHAIL 0.882 N Mitchell Heights, WV
Apr 8, 5:55 PM EDTHAIL 1.75Cyclone, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:53 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
445 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WUUS51 KRLX 082109
SVRRLX
WVC005-045-059-081-109-082200-
/O.NEW.KRLX.SV.W.0060.110408T2109Z-110408T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN WEST VIRGINIA...
  LOGAN COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF LOGAN...
  NORTHWESTERN MINGO COUNTY IN WEST VIRGINIA...
  WEST CENTRAL RALEIGH COUNTY IN WEST VIRGINIA...
  NORTHWESTERN WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 506 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH.  THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
  CHAPMANVILLE...OR 17 MILES SOUTH OF HAMLIN...AND MOVING SOUTHEAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHIEF
  LOGAN STATE PARK...HOLDEN...VAN...MAN...WHARTON...MALLORY AND BALD
  KNOB.

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.

&&

LAT...LON 3792 8234 3795 8230 3797 8222 3803 8199
      3802 8197 3803 8192 3805 8197 3812 8194
      3785 8145 3759 8177
TIME...MOT...LOC 2109Z 306DEG 34KT 3803 8217

$$

TAX
1 follow-up statement
826 
WWUS51 KRLX 082156
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
556 PM EDT FRI APR 8 2011

WVC005-045-059-081-109-082206-
/O.EXP.KRLX.SV.W.0060.000000T0000Z-110408T2200Z/
RALEIGH WV-MINGO WV-LOGAN WV-BOONE WV-WYOMING WV-
556 PM EDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYOMING...
SOUTHERN BOONE...LOGAN...NORTHWESTERN MINGO AND WEST CENTRAL RALEIGH
COUNTIES WILL EXPIRE AT 600 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3792 8234 3795 8230 3797 8222 3803 8199
      3802 8197 3803 8192 3805 8197 3812 8194
      3785 8145 3759 8177
TIME...MOT...LOC 2156Z 306DEG 34KT 3777 8172

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:45 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 8, 2:45 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT FRI APR 8 2011

.SYNOPSIS...
STATIONARY FRONT ACROSS SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA
WILL MOVE LITTLE THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS
EXPECTED ACROSS THE SOUTH THIS EVENING. THE FRONT IS EXPECTED TO
MOVE NORTH OF THE AREA SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
STALLED FRONT WILL REMAIN THE STORY MAKER IN THE NEAR TERM AS NOW
FOCUS TURNS TO THUNDERSTORM DEVELOPMENT. ALREADY STORMS BEGINNING TO
FORM IN A LINE PARALLEL TO I64 CORRIDOR FROM CRW TO HTS. EXPECTING
THIS LINE TO DEVELOP BACK INTO KY AND POSSIBLY SOUTHERN OHIO SOUTH
OF THE WARM FRONT. STORM ENVIRONMENT IN KY HAS BEEN PRIMED MOST OF
THE MORNING BY MAINLY CLEAR SKIES BEING ABLE TO HEAT THE BOUNDARY
LAYER AND ELIMINATE THE CAP THAT EXISTED EARLY.

AS STORMS DEVELOP...AND PLOD EASTWARD...EXPECTING THEM TO PRIMARILY
EFFECT SOUTHERN HALF OF CWA WITH POTENTIALLY SEVERE WINDS AND
DAMAGING HAIL. EVEN THOUGH PWS ARE NOT OVERLY IMPRESSIVE...1.2 TO
1.4 INCHES...AND FFG VALUES ARE FAIRLY HIGH...WILL NEED TO REMAIN
VIGILANT WHEN IT COMES TO TRAINING OF INDIVIDUAL CELLS AND WATER
ISSUES.

AFTER STORMS SUBSIDE THIS EVENING...BOUNDARY STICKS AROUND AND WILL
SPARK ADDITIONAL SHOWERS AND THUNDERSTORMS SATURDAY. EXPECTING THIS
ACTIVITY TO REMAIN FURTHER SOUTH THAN ACTIVITY THIS EVENING. WILL
REMAIN WARM FOR THE EARLY PART OF THE WEEKEND...STUCK FAIRLY CLOSE
TO GUIDANCE IN THAT REGARD.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
5H RIDGE BUILD ACROSS THE OH VALLEY AS TROUGH DIGS INTO THE MIDWEST
PORTION OF THE UNITED STATES SATURDAY AND SUNDAY. BAROCLINIC ZONE
THAT HAS BEEN HANGING AROUND THE PAST FEW DAYS FINALLY SHIFTS NORTH
OF THE  FORECAST AREA AS A WARM FRONT IN RESPONSE TO THE INCREASED
RIDGING. FORECAST AREA WILL REMAIN IN WARM SECTOR...WITH DECENT WAA
CONTINUING INTO THE WEEKEND. MODELS IN FAIRLY CLOSE AGREEMENT IN
HANDLING DEVELOPMENT OF CYCLONE OVER THE MIDWEST SUNDAY NIGHT AND
MONDAY.  COLD FRONT TO CROSS ON MONDAY...AND MODELS SHOW SIMILAR
SOLUTION IN TIMING FRONT ACROSS KY AND WV.

MADE FEW CHANGES TO THE OVERALL FORECAST PACKAGE...WITH GFS SOLUTION
THE PREFERENCE THIS FORECAST PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
FOLLOWED HPC THINKING WITH SOME MINOR TWEAKS.  SYSTEM WILL PUSH EAST
TUESDAY...ALLOWING HIGH PRESSURE TO BUILD INTO THE AREA TUESDAY
NIGHT.  THIS HIGH WILL THEN PUSH EAST THURSDAY...ALLOWING A LOW
PRESSURE SYSTEM TO BEING TO APPROACH THE AREA.

AS A RESULT...PRECIP CHANCES WILL END TUESDAY...WITH DRY WEATHER
ANTICIPATED INTO THURSDAY.  EXPECT PRECIPITATION CHANCES WILL THEN
INCREASE THURSDAY INTO FRIDAY AS WESTERN SYSTEM APPROACHES.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
ACTIVE WEATHER PATTERN BEGINNING WITH SCATTERED SHOWERS AND
THUNDERSTORMS IN OH AND E KY AT FIRST...BECOMING MORE WIDESPREAD
ACROSS EASTERN WV THIS EVENING. THIS SHOULD BRING FREQUENT MVFR IN
SHOWERS AND THUNDERSTORMS WITH OCCASIONAL IFR. STRONG WIND GUSTS
MAY EFFECT SOUTHERN TERMINALS IN STRONG STORMS.

TONIGHT WILL SEE A GRADUAL DECREASE IN ACTIVITY IN THE WV
MOUNTAINS BUT WITH LINGERING MVFR IN STRATOCU AND MIST. ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS MAY APPROACH E KY AND SRN WV
TOWARD DAWN SAT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING THE DETERIORATING CONDITIONS TODAY AND
ITS DURATION COULD VARY FROM TAF FORECAST.  FORMATION OF POST-RAIN
NOCTURNAL FOG TONIGHT MORE SO THAN FCST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    M    M    L    L    L    L    L    L    L    L    L
HTS CONSISTENCY  M    M    M    L    M    L    H    H    H    H    H    H
BKW CONSISTENCY  M    L    L    M    M    M    L    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    L    M    M    M    L    M    L
PKB CONSISTENCY  H    M    M    H    H    M    H    H    H    L    L    H
CKB CONSISTENCY  H    L    M    L    L    L    L    L    L    L    L    L

AFTER 18Z SATURDAY...
MVFR AND POSSIBLE IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES IN
THUNDERSTORMS SATURDAY EVENING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/TRM/TAX
NEAR TERM...TAX
SHORT TERM...KMC
LONG TERM...JSH
AVIATION...TAX
Hazardous weather outlook, Apr 8, 3:08 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT FRI APR 8 2011

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>037-
091915-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-
308 PM EDT FRI APR 8 2011

...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-038>040-046-
047-091915-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
308 PM EDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 8, 4:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
441 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             WAYNE                   38.22N 82.43W
04/08/2011  U0.50 INCH       WAYNE              WV   PUBLIC

&&

NNNN
Local storm report, Apr 8, 4:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
444 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             LESAGE                  38.52N 82.27W
04/08/2011  U0.25 INCH       CABELL             WV   PUBLIC

&&

NNNN
Local storm report, Apr 8, 4:46 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
446 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             CLENDENIN               38.41N 81.34W
04/08/2011  U1.00 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, Apr 8, 4:53 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
453 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 E KENTUCK             38.66N  81.55W
04/08/2011  E1.00 INCH       JACKSON            WV   PUBLIC

&&

EVENT NUMBER RLX1100397

JFD
Local storm report, Apr 8, 4:57 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
457 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             GENOA                   38.07N 82.47W
04/08/2011  U1.00 INCH       WAYNE              WV   PUBLIC

&&

ROCHE
Local storm report, Apr 8, 5:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
504 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             WAYNE                   38.22N 82.43W
04/08/2011  U1.75 INCH       WAYNE              WV   PUBLIC

&&

ROCHE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:16 PM EDTSpecial Weather StatementRLXKanawha, Putnam44 min
Apr 8, 3:00 PM EDTSpecial Weather StatementRLXKanawha, Nicholas45 min
Apr 8, 3:28 PM EDTSpecial Weather StatementRLXCabell, Mason62 min
Apr 8, 3:34 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam41 min
Apr 8, 3:36 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne54 min
Apr 8, 3:42 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Nicholas, Roane48 min
Apr 8, 4:07 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Jackson, Kanawha, Nicholas, Putnam and 1 more68 min
Apr 8, 4:16 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Mason, Putnam59 min
Apr 8, 4:29 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Lincoln, Logan, Wayne46 min
Apr 8, 4:31 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam44 min
Apr 8, 4:44 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster32 min
Apr 8, 5:03 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Webster57 min
Apr 8, 5:42 PM EDTSevere Thunderstorm WarningRLXRaleigh17 min
Apr 8, 5:51 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming54 min
Apr 8, 7:13 PM EDTSpecial Weather StatementRLXWayne32 min
Apr 8, 7:16 PM EDTSpecial Weather StatementRLXBoone44 min
Apr 8, 7:24 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.